# SDR 2A6R202107016115

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 7,614 hours, 21,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 3150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIR FRAME INSPECTION FOUND CORROSION AT THE LH KEEL BEAM JUST FWD OF F.S. 3150 MM, LBL 500.  CLEANED CORROSION AND REMOVED 0.17 MATERIAL.  AWAITING A REPAIR SCHEME FROM AIRBUS.
